Alert archive / Oklahoma / River Flood Warnings in 2021

River Flood Warning 26, NWS Norman, OK

June 26, 2021Lincoln County, Oklahoma County, Pottawatomie County, Oklahoma

NWS Norman, OK issued this river flood warning at Jun 26, 2021, 2:05 PM CDT for Lincoln County, Oklahoma County, Pottawatomie County, Oklahoma. It took effect at Jun 27, 2021, 11:00 AM CDT. It was in force for 18 hr.

The area

The outline as issued.

The facts

Issued
Jun 26, 2021, 2:05 PM CDT (19:05 UTC)
In effect from
Jun 27, 2021, 11:00 AM CDT
Expired
Jun 28, 2021, 5:12 AM CDT
In force
18 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
Minor

Counties Lincoln County, OK, Oklahoma County, OK, Pottawatomie County, OK

The radar

The Norman radar (KTLX), 20 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Canadian River near Harrah (HRHO2). The gauge peaked at 16.09 ft at Jun 27, 2021, 6:00 PM CDT.

actionminormoderate5101506/2606/2706/2806/29
Action stage
11 ft
Minor stage
14 ft
Moderate stage
16 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07241550, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

666 
WGUS44 KOUN 261905
FLWOUN

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Norman OK
205 PM CDT Sat Jun 26 2021

...The National Weather Service in Norman OK has issued a Flood 
Warning for the following rivers in Oklahoma...

  North Canadian River near Harrah affecting Lincoln, Oklahoma and 
  Pottawatomie Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


OKC081-109-125-270715-
/O.NEW.KOUN.FL.W.0026.210627T1600Z-210628T1012Z/
/HRHO2.1.ER.210627T1600Z.210627T1800Z.210628T0412Z.NO/
205 PM CDT Sat Jun 26 2021

The National Weather Service in Norman has issued a

* Flood Warning for
  the North Canadian River near Harrah.
* From Sunday morning to late Sunday night.
* At 1:00 PM CDT Saturday the stage was 6.0 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...The North Canadian River is expected to rise above 
  flood stage late tomorrow morning to a crest of 14.7 feet early 
  tomorrow afternoon. It will then fall below flood stage late 
  tomorrow evening.
* Impact...At 15.0 feet, Look for short duration flooding of 
  low-lying agricultural lands and rural roads in eastern Oklahoma 
  County... the southwest corner of lincoln... and northwestern 
  Pottawatomie County.


&&

LAT...LON 3554 9728 3557 9722 3540 9701 3538 9706

$$

MAD
6 follow-up statements
317 
WGUS84 KOUN 270114
FLSOUN

Flood Statement
National Weather Service Norman OK
814 PM CDT Sat Jun 26 2021

...The Flood Warning continues for the following rivers in 
Oklahoma...

  North Canadian River near Harrah affecting Lincoln, Oklahoma and 
  Pottawatomie Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


OKC081-109-125-271315-
/O.CON.KOUN.FL.W.0026.210627T1600Z-210628T1012Z/
/HRHO2.1.ER.210627T1600Z.210627T1800Z.210628T0412Z.NO/
814 PM CDT Sat Jun 26 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the North Canadian River near Harrah.
* From Sunday morning to late Sunday night.
* At 7:00 PM CDT Saturday the stage was 10.5 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...The North Canadian River is expected to rise above 
  flood stage late tomorrow morning to a crest of 14.7 feet early 
  tomorrow afternoon. It will then fall below flood stage late 
  tomorrow evening.
* Impact...At 15.0 feet, Look for short duration flooding of 
  low-lying agricultural lands and rural roads in eastern Oklahoma 
  County... the southwest corner of lincoln... and northwestern 
  Pottawatomie County.


&&

LAT...LON 3554 9728 3557 9722 3540 9701 3538 9706

$$

MAD
017 
WGUS84 KOUN 270745
FLSOUN

Flood Statement
National Weather Service Norman OK
245 AM CDT Sun Jun 27 2021

...The Flood Warning continues for the following rivers in 
Oklahoma...

  North Canadian River near Harrah affecting Lincoln, Oklahoma and 
  Pottawatomie Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.


OKC081-109-125-271945-
/O.EXT.KOUN.FL.W.0026.210628T0000Z-210628T0600Z/
/HRHO2.1.ER.210628T0000Z.210628T0000Z.210628T0000Z.NO/
245 AM CDT Sun Jun 27 2021

...The Flood Warning is now in effect until just after midnight 
tonight...

The Flood Warning continues for
  the North Canadian River near Harrah.
* From this evening to late tonight.
* At 2:00 AM CDT Sunday the stage was 8.9 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...The North Canadian River is expected to rise to a crest 
  of 14.0 feet this evening.
* Impact...At 14.0 feet, Look for short duration flooding of 
  low-lying agricultural lands in eastern Oklahoma County... the 
  southwest corner of Lincoln County... and northwestern 
  Pottawatomie County.


&&

LAT...LON 3554 9728 3557 9722 3540 9701 3538 9706

$$

Mahale
050 
WGUS84 KOUN 271405
FLSOUN

Flood Statement
National Weather Service Norman OK
905 AM CDT Sun Jun 27 2021

...The Flood Warning is extended for the following rivers in 
Oklahoma...

  North Canadian River near Harrah affecting Lincoln, Oklahoma and 
  Pottawatomie Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


OKC081-109-125-280215-
/O.EXT.KOUN.FL.W.0026.210627T2116Z-210628T1554Z/
/HRHO2.1.ER.210627T2116Z.210628T0600Z.210628T0954Z.NO/
905 AM CDT Sun Jun 27 2021

...The Flood Warning is now in effect until late tomorrow morning...

The Flood Warning continues for
  the North Canadian River near Harrah.
* From this afternoon to Monday morning.
* At 8:00 AM CDT Sunday the stage was 10.7 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...The North Canadian River is expected to rise above 
  flood stage late this afternoon to a crest of 15.5 feet just after 
  midnight tonight. It will then fall below flood stage late tonight.
* Impact...At 15.0 feet, Look for short duration flooding of 
  low-lying agricultural lands and rural roads in eastern Oklahoma 
  County... the southwest corner of lincoln... and northwestern 
  Pottawatomie County.


&&

LAT...LON 3554 9728 3557 9722 3540 9701 3538 9706

$$

11
921 
WGUS84 KOUN 271953
FLSOUN

Flood Statement
National Weather Service Norman OK
253 PM CDT Sun Jun 27 2021

...The Flood Warning is extended for the following rivers in 
Oklahoma...

  North Canadian River near Harrah affecting Lincoln, Oklahoma and 
  Pottawatomie Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.


OKC081-109-125-280800-
/O.EXT.KOUN.FL.W.0026.210627T1953Z-210628T1554Z/
/HRHO2.2.ER.210627T1634Z.210628T0600Z.210628T0954Z.NO/
253 PM CDT Sun Jun 27 2021

...The Flood Warning is now in effect until late tomorrow morning...

The Flood Warning continues for
  the North Canadian River near Harrah.
* From this afternoon to Monday morning.
* At 2:00 PM CDT Sunday the stage was 15.2 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 2:00 PM CDT Sunday was 15.2 feet.
* Forecast...The North Canadian River is expected to rise to a crest 
  of 16.1 feet just after midnight tonight. It will then fall below 
  flood stage late tonight.
* Impact...At 16.0 feet, Flooding affects agricultural areas and 
  rural roads in eastern Oklahoma County... the southwest corner of 
  Lincoln County... and northwestern Pottawatomie County.


&&

LAT...LON 3554 9728 3557 9722 3540 9701 3538 9706

$$

11
055 
WGUS44 KOUN 280133
FLWOUN

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Norman OK
833 PM CDT Sun Jun 27 2021

...Forecast flooding changed from Minor to Moderate severity and 
increased in duration for the following rivers in Oklahoma...

  North Canadian River near Harrah affecting Lincoln, Oklahoma and 
  Pottawatomie Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


OKC081-109-125-281345-
/O.EXT.KOUN.FL.W.0026.000000T0000Z-210628T1854Z/
/HRHO2.2.ER.210627T1634Z.210627T2330Z.210628T1254Z.NO/
833 PM CDT Sun Jun 27 2021

...Forecast flooding increased from Minor to Moderate severity and 
increased in duration until early tomorrow afternoon...

The Flood Warning continues for
  the North Canadian River near Harrah.
* Until Monday afternoon.
* At 8:00 PM CDT Sunday the stage was 16.1 feet.
* Flood stage is 14.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:00 PM CDT Sunday was 16.1 feet.
* Forecast...The North Canadian River is expected to remain near 
  16.1 feet until just after midnight tonight. It will then fall 
  below flood stage tomorrow morning.
* Impact...At 16.0 feet, Flooding affects agricultural areas and 
  rural roads in eastern Oklahoma County... the southwest corner of 
  Lincoln County... and northwestern Pottawatomie County.


&&

LAT...LON 3554 9728 3557 9722 3540 9701 3538 9706

$$

Mahale
832 
WGUS84 KOUN 280858
FLSOUN

Flood Statement
National Weather Service Norman OK
358 AM CDT Mon Jun 28 2021

...The Flood Warning is extended for the following rivers in 
Oklahoma...

  Deep Red Creek near Randlett affecting Cotton County.

...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  North Canadian River near Harrah affecting Lincoln, Oklahoma and 
  Pottawatomie Counties.

  Canadian River at Norman affecting McClain and Cleveland Counties.

...The Flood Warning continues for the following rivers in 
Oklahoma...

  Cimarron River near Ripley affecting Payne County.

  East Cache Creek near Walters affecting Comanche and Cotton 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.


OKC081-109-125-281000-
/O.CAN.KOUN.FL.W.0026.000000T0000Z-210628T0858Z/
/HRHO2.2.ER.210627T1634Z.210627T2330Z.210628T1254Z.NO/
358 AM CDT Mon Jun 28 2021

...The Flood Warning for the North Canadian River near Harrah has 
been cancelled...

The Flood Warning is cancelled for
  the North Canadian River near Harrah.
* At 3:00 AM CDT Monday the stage was 13.9 feet.
* Flood stage is 14.0 feet.
* Forecast...The North Canadian River is expected to fall below 
  action stage by early Monday afternoon.


&&

LAT...LON 3554 9728 3557 9722 3540 9701 3538 9706

$$

OKC027-087-281000-
/O.CAN.KOUN.FL.W.0025.000000T0000Z-210628T0858Z/
/NRCO2.1.ER.210628T0600Z.210628T0600Z.210628T0600Z.NO/
358 AM CDT Mon Jun 28 2021

...The Flood Warning for the Canadian River at Norman has been 
cancelled...

The Flood Warning is cancelled for
  the Canadian River at Norman.
* At 1 AM CDT Monday the latest stage was 93.7 feet.
* Flood stage is 94.0 feet.
* Forecast...The Canadian River will fall below action stage by late 
  Monday morning.


&&

LAT...LON 3522 9767 3534 9754 3515 9734 3504 9749

$$

OKC031-033-282100-
/O.EXT.KOUN.FL.W.0032.000000T0000Z-210630T1921Z/
/WLTO2.3.ER.210628T0732Z.210629T0600Z.210630T1321Z.NO/
358 AM CDT Mon Jun 28 2021

...The Flood Warning is now in effect until early Wednesday 
afternoon...

The Flood Warning continues for
  the East Cache Creek near Walters.
* Until Wednesday afternoon.
* At 2:30 AM CDT Monday the stage was 21.0 feet.
* Flood stage is 21.0 feet.
* Major flooding is forecast.
* Forecast...The East Cache Creek is expected to rise to a crest of 
  28.0 feet just after midnight tonight. It will then fall below 
  flood stage Wednesday morning.
* Impact...At 28.0 feet, Valley-wide flooding of croplands...
   pastures... and local roads occurs in southern Comanche County 
  and Cotton County and is accompanied by flood depths up to 7 feet 
  with very dangerous currents.


&&

LAT...LON 3439 9836 3451 9846 3451 9831 3440 9823
      3421 9823 3422 9837

$$

OKC119-282100-
/O.EXT.KOUN.FL.W.0030.210628T1348Z-210629T1400Z/
/RIPO2.1.ER.210628T1348Z.210629T0000Z.210629T0800Z.NO/
358 AM CDT Mon Jun 28 2021

...The Flood Warning is now in effect until late tomorrow morning...

The Flood Warning continues for
  the Cimarron River near Ripley.
* From this morning to Tuesday morning.
* At 3:00 AM CDT Monday the stage was 15.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The Cimarron River is expected to rise above flood 
  stage this morning to a crest of 17.8 feet this evening. It will 
  then fall below flood stage late tonight.
* Impact...At 18.0 feet, Places along the Cimarron River valley in 
  Payne County are briefly flooded to depths of about a foot. 
  Agricultural lands and oil wells located near the river banks are 
  inundated or cut off by water in side channels.


&&

LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
      3601 9662 3593 9701

$$

OKC033-282100-
/O.EXT.KOUN.FL.W.0031.210629T0336Z-210630T0800Z/
/RNDO2.1.ER.210629T0336Z.210629T1200Z.210630T0200Z.NO/
358 AM CDT Mon Jun 28 2021

...The Flood Warning is now in effect until early Wednesday 
morning...

The Flood Warning continues for
  the Deep Red Creek near Randlett.
* From this evening to late Tuesday night.
* At 2:30 AM CDT Monday the stage was 16.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The Deep Red Creek is expected to rise above flood 
  stage late this evening to a crest of 20.3 feet tomorrow morning. 
  It will then fall below flood stage late tomorrow evening.
* Impact...At 20.0 feet, Shallow flooding occurs over croplands...
   pastures... and low-lying local roads along and near the creek.


&&

LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
      3442 9878 3432 9865

$$

Ware

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Jun 26, 1:25 PM CDT, 40 minutes earlier.

Area forecast discussion, Jun 26, 1:25 PM CDT, 40 minutes before
Area Forecast Discussion
National Weather Service Norman OK
125 PM CDT Sat Jun 26 2021

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(This evening through Sunday)
Issued at 122 PM CDT Sat Jun 26 2021

Heavy rainfall and flooding remains the main impact in the short
term. Overhead a longwave trough has been steadily pushing in while
anomalously high moisture (PWATs up to 2 standard deviations above
normal) flows over a stalling front. The front is expected to
establish itself more or less along the I-44 corridor (reflected in
our forecast with higher PoPs/QPF). Additional rainfall amounts of 2-
6 inches are possible over the next 24 hours as this pattern
persists into tomorrow. A flood watch remains in effect through
tomorrow afternoon.

Decent instability (1000-2000 joules MUCAPE) will support a few
strong to severe storms this afternoon (especially toward western
north Texas), though deep level shear remains weak (30-35 knots).

Day

&&

.LONG TERM...
(Sunday night through next Friday)
Issued at 122 PM CDT Sat Jun 26 2021

Rainy continues to be the theme through the long term as the upper
level low becomes cut off over / southwest of the Great Lakes
region. Though there is some variation in the depth and positioning
of the wobbling upper low, nearly all ensemble solutions keep daily
rain chances in the forecast through next Friday (after that,
there's differences in how soon the upper low departs). However,
with the front washing out early next week, rainfall amounts will
likely decrease some from what we're looking at in the short term.

Under this pattern, skies will remain mostly cloudy and highs will
be in the 80s (below average).

Day

&&

.AVIATION...
(18Z TAFS)
Issued at 1239 PM CDT Sat Jun 26 2021

Complicated forecast with tempo MVFR conditions as we heat up and
get low cu development early in the forecast. Most locations
expected to go to VFR by 20-22Z, but this could be short lived as
convection could then initiate from southwest Oklahoma into
central Oklahoma. Widespread TSRA expected once again toward and
after 00Z especially across central and southwest Oklahoma
terminals toward KSPS. Additional develop over western Texas is
expected to move into the region late this evening and overnight,
keeping MVFR/IFR conditions into tomorrow morning.

&&

.UPPER AIR...
Issued at 1239 PM CDT Sat Jun 26 2021

An Upper Air flight is planned for 19Z today.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  68  79  68  80 /  90  60  60  70
Hobart OK         67  81  66  81 /  80  40  60  60
Wichita Falls TX  70  86  69  83 /  90  40  60  70
Gage OK           65  83  65  81 /  30  10  30  40
Ponca City OK     68  80  68  82 /  80  60  40  60
Durant OK         73  88  70  85 /  30  40  50  80

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday afternoon for OKZ004>042-044>046.

TX...Flood Watch through Sunday afternoon for TXZ083>090.

&&

SHORT TERM...14
LONG TERM....14
AVIATION...11
Hazardous weather outlook, Jun 26, 12:36 PM CDT, 1 hour 29 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1236 PM CDT Sat Jun 26 2021

OKZ004>048-050>052-TXZ083>090-271745-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1236 PM CDT Sat Jun 26 2021

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is a slight risk for severe thunderstorms today from central
toward southwestern Oklahoma and adjacent parts of northern Texas.
Most of these would occur this afternoon and evening. Large hail
and damaging winds are both possible.

.Heavy Rainfall...
There is a moderate risk for flash flooding along a wide swath
surrounding I-44 all across central and southwestern Oklahoma and
southwestward into northern Texas. Two to four inches of rain has
already fallen across portions of central Oklahoma, and three to
six inches of additional rainfall is expected in this region
before sunrise Sunday. A flood watch remains in effect.

.DAYS TWO THROUGH SEVEN...Sunday through Thursday...

.Thunderstorms...
Thunderstorm chances will continue through Thursday.

.Heavy Rainfall...
Heavy rainfall is likely into the daytime Sunday. A flood watch is
in effect through Sunday afternoon for the same areas as mentioned
above.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Jun 26, 12:58 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1258 PM CDT SAT JUN 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 PM     HEAVY RAIN       1 SE CHICKASHA          35.03N 97.93W
06/26/2021  E3.66 INCH       GRADY              OK   PUBLIC

            TWITTER REPORT.

&&
Local storm report, Jun 26, 12:59 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1259 PM CDT SAT JUN 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 PM     HEAVY RAIN       1 NE MOORE              35.35N 97.48W
06/26/2021  E3.30 INCH       CLEVELAND          OK   PUBLIC

            TWITTER REPORT.

&&
Local storm report, Jun 26, 1:02 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
102 PM CDT SAT JUN 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1229 PM     HEAVY RAIN       DOUGLAS                 36.26N 97.67W
06/26/2021  M3.30 INCH       GARFIELD           OK   EMERGENCY MNGR

&&
Local storm report, Jun 26, 1:03 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
103 PM CDT SAT JUN 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1229 PM     HEAVY RAIN       WAUKOMIS                36.28N 97.90W
06/26/2021  M3.10 INCH       GARFIELD           OK   EMERGENCY MNGR

&&
Local storm report, Jun 26, 1:04 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
104 PM CDT SAT JUN 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1223 PM     HEAVY RAIN       1 W PUTNAM              35.86N 98.99W
06/26/2021  E3.50 INCH       DEWEY              OK   PUBLIC

            FACEBOOK REPORT.

&&
Local storm report, Jun 26, 1:06 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
106 PM CDT SAT JUN 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 PM     HEAVY RAIN       4 W CHICKASHA           35.04N 98.01W
06/26/2021  E4.50 INCH       GRADY              OK   PUBLIC

            FACEBOOK REPORT.

&&

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:18 PM CDTSpecial Weather StatementOUNEllis, Woodward42 min
Jun 25, 7:59 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills46 min
Jun 25, 8:08 PM CDTSpecial Weather StatementOUNDewey, Woodward52 min
Jun 25, 8:28 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Ellis, Roger Mills, Washita47 min
Jun 25, 8:52 PM CDTSpecial Weather StatementOUNAlfalfa, Blaine, Dewey, Major, Woodward38 min
Jun 25, 9:07 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey, Major, Woodward38 min
Jun 25, 9:43 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey, Kingfisher, Major33 min
Jun 25, 10:06 PM CDTSpecial Weather StatementOUNGrant39 min
Jun 25, 10:41 PM CDTSpecial Weather StatementOUNBlaine, Garfield, Kingfisher, Logan, Noble49 min
Jun 25, 10:42 PM CDTSpecial Weather StatementOUNWoodward48 min
Jun 25, 11:21 PM CDTSpecial Weather StatementOUNWoodward24 min
Jun 25, 11:25 PM CDTSpecial Weather StatementOUNEllis, Harper, Woodward50 min
Jun 25, 11:44 PM CDTAreal Flood AdvisoryOUNDewey, Ellis, Woodward6 hr
Jun 25, 11:46 PM CDTSpecial Weather StatementOUNRoger Mills44 min
Jun 26, 12:13 AM CDTFlash Flood WarningOUNDewey, Ellis, Woodward4 hr
Jun 26, 12:26 AM CDTSpecial Weather StatementOUNBeckham, Custer, Dewey49 min
Jun 26, 12:47 AM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon, Roger Mills43 min
Jun 26, 1:06 AM CDTAreal Flood AdvisoryOUNBlaine, Dewey, Major, Woodward4 hr
Jun 26, 1:12 AM CDTSpecial Weather StatementOUNBlaine, Custer, Dewey, Washita48 min
Jun 26, 1:19 AM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Greer, Kiowa, Washita41 min
Jun 26, 1:49 AM CDTAreal Flood AdvisoryOUNDewey, Ellis3 hr
Jun 26, 1:55 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Kiowa, Washita50 min
Jun 26, 2:40 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Grady, Kingfisher50 min
Jun 26, 3:14 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma46 min
Jun 26, 3:39 AM CDTAreal Flood AdvisoryOUNBlaine, Garfield, Kingfisher, Logan, Major, Noble and 1 more3 hr
Jun 26, 3:52 AM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Logan, Oklahoma, Pottawatomie38 min
Jun 26, 4:29 AM CDTSpecial Weather StatementOUNCleveland, Lincoln, Pottawatomie46 min
Jun 26, 4:44 AM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, McClain, Oklahoma6 hr
Jun 26, 7:32 AM CDTFlash Flood WarningOUNCaddo, Comanche, Grady4 hr
Jun 26, 2:04 PM CDTRiver Flood WarningOUNCleveland, McClain46 hr
Jun 26, 2:05 PM CDTRiver Flood AdvisoryOUNCleveland, McClain, Pottawatomie31 hr
Jun 26, 2:06 PM CDTRiver Flood WarningOUNPottawatomie, Seminole19 hr
Jun 26, 2:13 PM CDTRiver Flood WatchOUNGarvin13 hr
Jun 26, 3:36 PM CDTSpecial Weather StatementOUNComanche24 min
Jun 26, 3:53 PM CDTSpecial Weather StatementOUNJackson37 min
Jun 26, 4:00 PM CDTSpecial Weather StatementOUNComanche30 min
Jun 26, 4:17 PM CDTSpecial Weather StatementOUNJackson28 min
Jun 26, 4:27 PM CDTSpecial Weather StatementOUNComanche48 min
Jun 26, 4:32 PM CDTAreal Flood AdvisoryOUNComanche3 hr
Jun 26, 4:48 PM CDTSpecial Weather StatementOUNTillman42 min
Jun 26, 4:48 PM CDTSpecial Weather StatementOUNJackson42 min
Jun 26, 4:55 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman50 min
Jun 26, 4:55 PM CDTSevere Thunderstorm WarningOUNComanche, Grady39 min
Jun 26, 5:13 PM CDTSpecial Weather StatementOUNKiowa32 min
Jun 26, 5:20 PM CDTSpecial Weather StatementOUNEllis25 min
Jun 26, 5:37 PM CDTSpecial Weather StatementOUNTillman38 min
Jun 26, 5:48 PM CDTSevere Thunderstorm WarningOUNComanche, Kiowa, Tillman42 min
Jun 26, 5:55 PM CDTSpecial Weather StatementOUNCuster35 min
Jun 26, 6:13 PM CDTAreal Flood AdvisoryOUNCaddo3 hr
Jun 26, 6:19 PM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Custer3 hr
Jun 26, 6:20 PM CDTSevere Thunderstorm WarningOUNBlaine40 min
Jun 26, 6:31 PM CDTSpecial Weather StatementOUNTillman29 min
Jun 26, 6:43 PM CDTAreal Flood AdvisoryOUNComanche, Cotton, Tillman3 hr
Jun 26, 6:45 PM CDTSevere Thunderstorm WarningOUNBlaine45 min

Nearby

River Flood Warnings in Oklahoma, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.